# SDR GAIA04003OP

- Difficulty date: January 20, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

FLT 734 - FWA-DFW - DURING CLIMB, THE FLIGHT CREW NOTICED ELECTRICAL SPIKING ON THE NR 1 AND NR 2 GENERATORS AND THAT THE LIGHTS AND THE RADAR WERE FLICKERING.  THE AIRCRAFT RETURNED TO FWA AND MADE AN OVERWEIGHT LANDING WITHOUT INCIDENT.  (M)
